MAUDE Adverse Event Report: INMODE LTD. INMODE RF WITH FACETITE HANDPIECE; GEI

INMODE LTD. INMODE RF WITH FACETITE HANDPIECE; GEI
Model Number AG606969A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Neurapraxia after facetite treatment.
 
Additional Manufacturer Narrative
Patient presented with neurapraxia of the right lower lip following procedure of facetite and morpheus8.System inspection did not reveal any technical issues.The relation of the reported paresis to morpheus8 was refuted based on its superficial fractional mechanism of action, and attributed to the facetite device, specifically, to working in the "no fly" zone (over the marginal mandibular branch of the facial nerve) thus causing neurapraxia.Neurapraxia is a known risk of rfal technology.Such condition is expected to be transient, based on our previous experience.Re-training has been conducted for the doctor.

Brand Name
INMODE RF WITH FACETITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23484217
Report Number3010511300-2025-00940
Device Sequence Number16077094
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection,Other,Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606969A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian